Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings

Robert Young

Geometry & Topology 20 (2016) 2433–2438

Correction to Geometry & Topology 18:4 (2014) 2375–2417

Abstract

This note corrects some omissions in Section 2 of the paper “Lipschitz connectivity and filling invariants in solvable groups and buildings” [Geom. Topol. 18 (2014) 2375–2417].

Keywords
filling invariants, Lipschitz extensions, lattices in arithmetic groups
Mathematical Subject Classification 2010
Primary: 20E42, 20F65
References
Publication
Received: 18 May 2015
Accepted: 21 October 2015
Published: 15 September 2016
Proposed: Martin Bridson
Seconded: Benson Farb, Walter Neumann
Authors
Robert Young
Courant Institute of Mathematical Sciences
New York University
251 Mercer St.
New York, NY 10012
United States